# SDR SWAA2014022725619

- Difficulty date: February 25, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 61,293 hours, 49,973 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON STIFFENER CRACKED INBD OF NR 2 HINGE.  R & R STIFFENER IAW SRM.
